Alert archive / Ohio / Tornado Warnings in 2022

Tornado Warning 5, NWS Wilmington, OH

March 23, 2022Champaign County, Clark County, Ohio

NWS Wilmington, OH issued this tornado warning at Mar 23, 2022, 3:54 PM EDT for Champaign County, Clark County, Ohio. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 23, 2022, 3:54 PM EDT (19:54 UTC)
Expired
Mar 23, 2022, 4:11 PM EDT
In force
17 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Champaign County, OH, Clark County, OH

The radar

The Cincinnati radar (KILN), 84 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 23, 1:53 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.9 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2022-03-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2022-03-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 496 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-293 J/kg
Mixed-layer LCL
1412 m above ground
0-6 km bulk shear
98 kt
0-1 km storm-relative helicity
496 m²/s²
0-3 km storm-relative helicity
504 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

644 
WFUS51 KILN 231954
TORILN
OHC021-023-232030-
/O.NEW.KILN.TO.W.0005.220323T1954Z-220323T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
354 PM EDT Wed Mar 23 2022

The National Weather Service in Wilmington has issued a

* Tornado Warning for...
  Western Champaign County in west central Ohio...
  Northwestern Clark County in west central Ohio...

* Until 430 PM EDT.
    
* At 354 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near New Carlisle, moving northeast at 35 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Urbana, St. Paris, Christiansburg, North Hampton, Thackery,
  Westville, Rosewood, Lippincott, Carysville, Springhills, Kiser
  Lake State Park, Millerstown, Terre Haute, State Route 41 at State
  Route 235 and Dialton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 4027 8397 4026 8381 4025 8378 4024 8378
      4024 8377 4013 8367 3996 8400 4002 8404
      4011 8402
TIME...MOT...LOC 1954Z 215DEG 30KT 4002 8399 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

Hatzos
2 follow-up statements
867 
WWUS51 KILN 232001 RRA
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
401 PM EDT Wed Mar 23 2022

OHC023-232011-
/O.CAN.KILN.TO.W.0005.000000T0000Z-220323T2030Z/
Clark OH-
401 PM EDT Wed Mar 23 2022

...THE TORNADO WARNING FOR NORTHWESTERN CLARK COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
west central Ohio.

LAT...LON 4026 8381 4025 8378 4024 8378 4024 8377
      4013 8367 4004 8386 4003 8387 4004 8403
      4011 8402 4027 8397
TIME...MOT...LOC 2001Z 215DEG 30KT 4006 8396 

$$

OHC021-232030-
/O.CON.KILN.TO.W.0005.000000T0000Z-220323T2030Z/
Champaign OH-
401 PM EDT Wed Mar 23 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM EDT FOR WESTERN
CHAMPAIGN COUNTY...
    
At 401 PM EDT, a severe thunderstorm capable of producing a tornado
was located near St. Paris, moving northeast at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Urbana, St. Paris, Christiansburg, Thackery, Springhills, Kiser Lake
State Park, Millerstown, Westville, Rosewood, Lippincott, Carysville
and Terre Haute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 4026 8381 4025 8378 4024 8378 4024 8377
      4013 8367 4004 8386 4003 8387 4004 8403
      4011 8402 4027 8397
TIME...MOT...LOC 2001Z 215DEG 30KT 4006 8396 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

Hatzos
980 
WWUS51 KILN 232011
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
411 PM EDT Wed Mar 23 2022

OHC021-232021-
/O.CAN.KILN.TO.W.0005.000000T0000Z-220323T2030Z/
Champaign OH-
411 PM EDT Wed Mar 23 2022

...THE TORNADO WARNING FOR WESTERN CHAMPAIGN COUNTY IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
west central Ohio.

Please report previous tornadoes, wind damage or hail to the National
Weather Service by going to our website at weather.gov/iln and
submitting your report via social media.

LAT...LON 4026 8381 4025 8378 4024 8378 4024 8377
      4013 8367 4004 8386 4003 8387 4004 8403
      4011 8402 4027 8397
TIME...MOT...LOC 2010Z 215DEG 30KT 4013 8389 

$$

Hatzos

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Mar 23, 3:47 PM EDT, 7 minutes earlier.

Area forecast discussion, Mar 23, 3:47 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
347 PM EDT Wed Mar 23 2022

.SYNOPSIS...
Severe weather threat continues this afternoon as potent low
pressure tracks to the Great Lakes. Drier and cooler air
circulating around the low will bring an end to showers and
thunderstorms tonight. A couple of disturbances may bring a few
more showers on Thursday and Friday.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Severe weather threat continues in the circulation around 996mb
low pressure centered near Chicago. With most of the area north
of the Ohio River under a Severe Thunderstorm Watch, several
thunderstorm lines and cells are currently being monitored. Main
threats are damaging winds and large hail, along with the
possibility for isolated tornadoes. Strongest storms coincide
with CAPE values around 1100 J/KG, organized by very strong wind
fields at the surface and aloft. Conditions are likely to
improve by early this evening as drier and more stable air works
in around the low from the southwest. Strong synoptic wind
gusts will linger through tonight in the tight pressure gradient
around the low. Overnight lows in the low to mid 40s are
expected.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
As low pressure moves to Southern Canada, a dry slot will keep
precip from forming early Thursday. The threat for a few showers
returns Thursday afternoon when an upper trough is forecast to
push in from the west. Showers chances end Thursday night as the
trough tracks east. Cooler highs Thursday in the upper 40s west
to around 60 southeast will be followed by lows in the upper 30s
to around 40s Thursday night.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
A highly-amplified mid and upper level flow pattern with a longwave
trof will continue to drift east across the eastern third of the
CONUS, with the trof axis tracking slowly from the Great Lakes to
northern Gulf east to the eastern seaboard toward the end of the
workweek.

Another potent/compact S/W will pivot SE from the Upper Midwest into
the OH Vly by late Friday night into early Saturday, providing a
reinforcing shot of unseasonably cold air and ensuring the weekend
features below normal temps locally. It will remain damp and rather
cloudy, even into the day on Friday, with renewed chances for
ISO/SCT SHRA Friday night into early Saturday. Current thermal
profiles should be warm enough to support mainly SHRA through the
first part of the overnight hours, opposed to SHSN, but a mix may
briefly present itself Saturday morning into the afternoon as the
combination of cold temps aloft with a cold BL may support some
ISO/SCT SHSN activity from the predawn hours until early afternoon.
Have differentiated RA vs SN in fcst based on LL/BL thermal
thresholds as that will most likely be the differentiating factor.
And even with the expectation for SCT/numerous RA/SN showers
Saturday morning, it won't amount to much, if any, except perhaps
for a quick dusting on grassy/elevated surfaces. Went below guidance
for temps on Saturday with anomalously cold air settling in aloft
and the anticipation of quite a bit of diurnally-driven cloud cover,
which should keep at least a low end chance of a few RA/SN showers
and/or sprinkles/flurries/graupel going well into the afternoon
hours.

Drier conditions filter in from the west late Saturday evening
through the remainder of the weekend as NW flow aloft becomes
established. A rather persistent and impressively-tight NW-to-SE
oriented baroclinic zone will become established somewhere in the
vicinity of the OH Vly early next week beneath the NW flow aloft.
There are indications of a narrow corridor of isentropic-lift-driven
pcpn developing near this baroclinic zone Monday night into Tuesday.
The longitudinal uncertainty of where this may set up is still quite
high, but there are some indications for a brief window of mixed
wintry precip early Tuesday before temps warm enough to transition
to all rain. Near or below normal temps are on through early next
week, before a warmup occurs toward midweek and beyond as a pattern
change evolves toward the end of the long term period.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
Aviation will continue to be affected by potent low pressure
tracking from Illinois to the Great Lakes. Thunderstorms may
develop ahead of the low and move to the vicinity of all sites
this afternoon. Will amend if any sites will receive direct
hits. Surface winds from the south to southwest are forecast to
gust around 30 knots outside of thunderstorms.

Once thunderstorms dissipate this evening, MVFR ceilings could
form, lasting through the overnight hours. As improvement to VFR
occurs on Thursday, winds from the southwest will gust close to
20 knots.

OUTLOOK...MVFR ceilings possible into Friday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Coniglio
NEAR TERM...Coniglio
SHORT TERM...Coniglio
LONG TERM...KC
AVIATION...Coniglio
Hazardous weather outlook, Mar 23, 3:14 AM EDT, 12 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
314 AM EDT Wed Mar 23 2022

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-240715-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
314 AM EDT Wed Mar 23 2022

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Today and tonight.

Showers and thunderstorms will move across the region on Wednesday.
Some storms may be severe during the afternoon and early evening
hours. The primary severe weather threats will be damaging winds and
large hail. Additionally, a tornado risk does exist.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Mar 23, 2:58 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Wilmington OH
258 PM EDT Wed Mar 23 2022

OHZ061-070>072-077>079-231945-
Hamilton OH-Clermont OH-Brown OH-Montgomery OH-Warren OH-Clinton OH-
Butler OH-
258 PM EDT Wed Mar 23 2022

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EASTERN HAMILTON,
EASTERN BUTLER, NORTHERN CLERMONT, NORTHWESTERN BROWN, WARREN,
SOUTHWESTERN CLINTON AND SOUTHEASTERN MONTGOMERY COUNTIES THROUGH 345
PM EDT...

At 258 PM EDT, strong thunderstorms were located along a line
extending from near Eaton to Terrace Park, moving northeast at 65
mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to outdoor
         objects.

Locations impacted include...
Cincinnati, Dayton, Hamilton, Kettering, Middletown, Fairfield,
Mason, Miamisburg, Lebanon, Norwood, Forest Park, Springboro,
Sharonville, Monroe, Blue Ash, Loveland, Trenton, Franklin,
Springdale and Reading.

This includes the following Interstates...
 I-71 in Ohio between mile markers 8 and 43.
 I-75 in Ohio between mile markers 11 and 51.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

Residents in these areas should remain alert. If these storms become
stronger, then a warning may be needed.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
southwestern and west central Ohio.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3949 8461 3980 8410 3958 8412 3957 8400
      3924 8387 3913 8387 3898 8430 3903 8433
      3905 8439
TIME...MOT...LOC 1858Z 204DEG 58KT 3973 8460 3917 8433

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

KC
Special weather statement, Mar 23, 3:06 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Wilmington OH
306 PM EDT Wed Mar 23 2022

OHZ042-043-051-060-061-231930-
Montgomery OH-Darke OH-Shelby OH-Preble OH-Miami OH-
306 PM EDT Wed Mar 23 2022

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SOUTHWESTERN SHELBY,
EASTERN PREBLE, SOUTHEASTERN DARKE, MONTGOMERY AND MIAMI COUNTIES
THROUGH 330 PM EDT...

At 305 PM EDT, strong thunderstorms were located along a line
extending from near Arcanum to near Gratis, moving northeast at 40
mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to outdoor
         objects.

Locations impacted include...
Dayton, Kettering, Huber Heights, Troy, Trotwood, Piqua, Vandalia,
Englewood, Greenville, Tipp City, Moraine, West Milton, Oakwood, West
Carrollton, Versailles, Covington, Arcanum, Newport, Bradford and
Lewisburg.

This includes the following Interstates...
 I-70 in Ohio between mile markers 14 and 37.
 I-75 in Ohio between mile markers 49 and 86.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
west central Ohio.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 4032 8438 4020 8417 3973 8411 3959 8451
      4014 8463
TIME...MOT...LOC 1905Z 213DEG 33KT 3996 8458 3961 8446

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Hatzos
Special weather statement, Mar 23, 3:11 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Wilmington OH
311 PM EDT Wed Mar 23 2022

KYZ100-OHZ088-231945-
Lewis KY-Scioto OH-
311 PM EDT Wed Mar 23 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF EASTERN SCIOTO
COUNTY THROUGH 345 PM EDT...

At 311 PM EDT, a strong thunderstorm was located over South Shore,
moving northeast at 50 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to outdoor
         objects.

Locations impacted include...
Portsmouth, Wheelersburg, New Boston, South Webster, Rosemount,
Clarktown, Sciotodale, Minford, Firebrick, West Portsmouth, State
Route 335 at State Route 776, Friendship and Portsmouth Regional
Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
southwestern Ohio.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3870 8312 3895 8290 3895 8275 3886 8276
      3885 8265 3882 8265 3866 8286 3869 8288
      3874 8287 3876 8289 3875 8293 3873 8298
      3873 8303 3870 8304 3868 8303 3866 8305
TIME...MOT...LOC 1911Z 219DEG 45KT 3871 8298

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Hickman
Special weather statement, Mar 23, 3:29 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Wilmington OH
329 PM EDT Wed Mar 23 2022

OHZ043-044-051>053-061-062-232000-
Champaign OH-Montgomery OH-Logan OH-Shelby OH-Clark OH-Greene OH-
Miami OH-
329 PM EDT Wed Mar 23 2022

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SHELBY, WESTERN
CHAMPAIGN, SOUTHWESTERN LOGAN, WESTERN CLARK, NORTHWESTERN GREENE,
EASTERN MONTGOMERY AND MIAMI COUNTIES THROUGH 400 PM EDT...

At 329 PM EDT, strong thunderstorms were located along a line
extending from near Versailles to near Dayton, moving northeast at 40
mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to outdoor
         objects.

Locations impacted include...
Dayton, Kettering, Beavercreek, Huber Heights, Fairborn, Troy,
Trotwood, Sidney, Piqua, Miamisburg, Vandalia, Englewood, Tipp City,
Moraine, New Carlisle, West Milton, Oakwood, Wright-Patterson Afb,
West Carrollton and Covington.

This includes the following Interstates...
 I-70 in Ohio between mile markers 27 and 48.
 I-75 in Ohio between mile markers 46 and 105.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
west central Ohio.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 4048 8402 4025 8391 3977 8392 3964 8426
      4024 8444 4031 8443 4048 8416
TIME...MOT...LOC 1929Z 233DEG 34KT 4023 8440 3975 8423

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Hatzos
Special weather statement, Mar 23, 3:32 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Wilmington OH
332 PM EDT Wed Mar 23 2022

OHZ054-062-063-072-079-080-232000-
Highland OH-Brown OH-Fayette OH-Madison OH-Clinton OH-Greene OH-
332 PM EDT Wed Mar 23 2022

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF NORTHWESTERN BROWN,
WESTERN FAYETTE, CLINTON, SOUTHEASTERN GREENE, NORTHWESTERN HIGHLAND
AND SOUTHWESTERN MADISON COUNTIES THROUGH 400 PM EDT...

At 332 PM EDT, strong thunderstorms were located along a line
extending from near Waynesville to 7 miles northeast of Batavia,
moving northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to outdoor
         objects.

Locations impacted include...
Xenia, Wilmington, Blanchester, Cedarville, Sabina, Jamestown,
Lynchburg, New Vienna, Jeffersonville, Wilberforce, Russell, New
Jasper, Clarksville, Harveysburg, Martinsville, South Solon,
Fayetteville, Midland, Bowersville and Highland.

This includes I-71 in Ohio between mile markers 43 and 67.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

Residents in these areas should remain alert. If these storms become
stronger, then a warning may be needed.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central, southwestern and west central Ohio.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3916 8400 3964 8398 3978 8375 3977 8359
      3978 8358 3925 8358
TIME...MOT...LOC 1932Z 219DEG 40KT 3948 8411 3917 8410

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

KC
Local storm report, Mar 23, 3:44 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
344 PM EDT WED MAR 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     TSTM WND DMG     4 NNE CHATTANOOGA       40.69N 84.77W
03/23/2022                   MERCER             OH   LAW ENFORCEMENT

            TREE DOWN AND BLOCKING THE INTERSECTION OF GRAUBERGER AND
            ROCKFORD-WEST ROADS.

&&

JF

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 1:45 PM EDTSpecial Weather StatementILNHamilton45 min
Mar 23, 1:46 PM EDTSpecial Weather StatementILNScioto29 min
Mar 23, 2:03 PM EDTSevere Thunderstorm WarningILNPike, Scioto27 min
Mar 23, 2:25 PM EDTSpecial Weather StatementILNButler, Clermont, Hamilton35 min
Mar 23, 2:30 PM EDTSpecial Weather StatementILNPreble30 min
Mar 23, 2:44 PM EDTSevere Thunderstorm WarningILNButler, Darke, Montgomery, Preble31 min
Mar 23, 2:58 PM EDTSpecial Weather StatementILNButler, Clermont, Warren47 min
Mar 23, 3:06 PM EDTSpecial Weather StatementILNDarke, Miami, Montgomery24 min
Mar 23, 3:11 PM EDTSpecial Weather StatementILNScioto34 min
Mar 23, 3:17 PM EDTTornado WarningILNMiami, Montgomery11 min
Mar 23, 3:29 PM EDTSpecial Weather StatementILNMiami, Montgomery, Shelby31 min
Mar 23, 3:32 PM EDTSpecial Weather StatementILNClinton, Greene28 min
Mar 23, 3:38 PM EDTTornado WarningILNClinton, Greene, Warren23 min
Mar 23, 3:39 PM EDTTornado WarningILNMiami, Shelby25 min
Mar 23, 3:41 PM EDTSevere Thunderstorm WarningILNClinton, Highland19 min
Mar 23, 3:56 PM EDTSpecial Weather StatementILNClinton34 min
Mar 23, 4:02 PM EDTTornado WarningILNClinton, Fayette, Greene28 min
Mar 23, 4:06 PM EDTSpecial Weather StatementILNChampaign, Logan24 min
Mar 23, 4:26 PM EDTSpecial Weather StatementILNHardin34 min
Mar 23, 4:30 PM EDTSpecial Weather StatementILNDarke30 min
Mar 23, 4:49 PM EDTSpecial Weather StatementILNUnion26 min
Mar 23, 4:51 PM EDTSpecial Weather StatementILNMadison24 min
Mar 23, 5:04 PM EDTSpecial Weather StatementILNScioto26 min
Mar 23, 5:31 PM EDTSpecial Weather StatementILNFranklin29 min
Mar 23, 5:39 PM EDTSpecial Weather StatementILNScioto36 min
Mar 23, 5:53 PM EDTSevere Thunderstorm WarningILNScioto8 min
Mar 23, 5:54 PM EDTSpecial Weather StatementILNMiami36 min
Mar 23, 5:56 PM EDTSevere Thunderstorm WarningILNDelaware, Licking9 min
Mar 23, 5:58 PM EDTSpecial Weather StatementILNHocking32 min
Mar 23, 6:22 PM EDTSpecial Weather StatementILNHocking, Licking38 min
Mar 23, 7:01 PM EDTSpecial Weather StatementILNMiami29 min
Mar 23, 7:46 PM EDTSpecial Weather StatementILNHardin29 min

Nearby

Tornado Warnings in Ohio, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.